july 2023 Asymptotic Behavior of a Periodic Sequence of Nonexpansive Mappings with Applications
Mehrnaz Sadat Hashemi, Hadi Khatibzadeh
Bull. Belg. Math. Soc. Simon Stevin 30(1): 79-90 (july 2023). DOI: 10.36045/j.bbms.220607

Abstract

Motivated by the study of the asymptotic behavior of solutions to a difference equation of accretive type with a periodic forcing and the method of cyclic projections, we investigate the asymptotic behavior of a periodic sequence of nonexpansive mappings in Banach spaces.

Citation

Download Citation

Mehrnaz Sadat Hashemi. Hadi Khatibzadeh. "Asymptotic Behavior of a Periodic Sequence of Nonexpansive Mappings with Applications." Bull. Belg. Math. Soc. Simon Stevin 30 (1) 79 - 90, july 2023. https://doi.org/10.36045/j.bbms.220607

Information

Published: july 2023
First available in Project Euclid: 6 August 2023

Digital Object Identifier: 10.36045/j.bbms.220607

Subjects:
Primary: 39A23 , 47H09 , 47H25 , 47J05

Keywords: Accretive operators , difference inclusion , Hilbert and Banach spaces , ‎nonexpansive maps , nonlinear ergodic theory , periodic forcing , periodic solution

Rights: Copyright © 2023 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.30 • No. 1 • july 2023
Back to Top